# SDR CA060129003

- Difficulty date: November 16, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwa PW123
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Contaminated
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CLIMB THE ENGINE LOST POWER AND THE PROPELLER AUTOFEATHERED.  THE ENGINE WAS SHUTDOWN IN FLIGHT AND THE AIRCRAFT DIVERTED TO POINT OF DEPARTURE.  SUBSEQUENT INSPECTION REVEALED SOOT CONTAMINATION OF THE FUEL CONTROL PY ORIFICE. (TC NR 20060129003)
